# SDR AUS20010733

- Difficulty date: July 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- Propeller: Hartzl HCB3TN5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Valve
- Part number: 3199741
- Condition: Stuck
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) OIL VENT VALVE STUCK OPEN.
